zbMATH — the first resource for mathematics

The singularities of solutions of the Cauchy problems for systems whose characteristic roots are non-uniform multiple. (English) Zbl 0372.35052

35L45 Initial value problems for first-order hyperbolic systems
35B99 Qualitative properties of solutions to partial differential equations
Full Text: DOI
[1] Granoff, B. and Ludwig, D., Propagation of singularities along characteristics with non-uniform multiplicities, J. Math. Anal. AppL, 21 (1968), 556-574. · Zbl 0159.39001 · doi:10.1016/0022-247X(68)90264-3
[2] Hamada, Y., The singularities of the solutions of the Cauchy problem, Publ. RIMS. Kyoto Univ., 5 (1969), 21-40. · Zbl 0203.40702 · doi:10.2977/prims/1195194750
[3] Ludwig, D., Exact and asymptotic solutions of the Cauchy problem, Comm. Pure AppL Math., 13 (1960), 473-508. · Zbl 0098.29601 · doi:10.1002/cpa.3160130310
[4] De Paris, J-C., Probleme de Cauchy analytique a dennees singulieres pour un ope- ratuer differentiel bien decomposable, J. Math. Pures et AppL, 51 (1972), 465-488. · Zbl 0221.35058
[5] Wagschal, C., Probleme de Cauchy analytique a donnees meromorphes, J. Math. Pures et AppL, 51 (1972), 375-397. · Zbl 0242.35016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.